Martin Tancer
Wagner Group
13 Publications
2022 | Published | Journal Article | IST-REx-ID: 10335 |

Even maps, the Colin de Verdière number and representations of graphs
V. Kaluza, M. Tancer, Combinatorica 42 (2022) 1317–1345.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
V. Kaluza, M. Tancer, Combinatorica 42 (2022) 1317–1345.
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Barycentric cuts through a convex body
Z. Patakova, M. Tancer, U. Wagner, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
[Published Version]
View
| Files available
| DOI
| arXiv
Z. Patakova, M. Tancer, U. Wagner, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
2018 | Published | Journal Article | IST-REx-ID: 425 |

Embeddability in the 3-Sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018).
2018 | Published | Conference Paper | IST-REx-ID: 184 |

Shellability is NP-complete
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
[Published Version]
View
| Files available
| DOI
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
2017 | Published | Journal Article | IST-REx-ID: 610 |

On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
2016 | Published | Journal Article | IST-REx-ID: 1411 |

Untangling two systems of noncrossing curves
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Israel Journal of Mathematics 212 (2016) 37–79.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Israel Journal of Mathematics 212 (2016) 37–79.
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
[Published Version]
View
| Files available
| DOI
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
2015 | Published | Journal Article | IST-REx-ID: 1688 |

Bounds for Pach's selection theorem and for the minimum solid angle in a simplex
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, M. Tancer, Discrete & Computational Geometry 54 (2015) 610–636.
[Preprint]
View
| DOI
| Download Preprint (ext.)
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, M. Tancer, Discrete & Computational Geometry 54 (2015) 610–636.
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

Embeddability in the 3 sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84.
2013 | Published | Conference Paper | IST-REx-ID: 2244 |

Untangling two systems of noncrossing curves
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, 8242 (2013) 472–483.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, 8242 (2013) 472–483.
2012 | Published | Journal Article | IST-REx-ID: 2438
A geometric proof of the colored Tverberg theorem
J. Matoušek, M. Tancer, U. Wagner, Discrete & Computational Geometry 47 (2012) 245–265.
View
| DOI
J. Matoušek, M. Tancer, U. Wagner, Discrete & Computational Geometry 47 (2012) 245–265.
2011 | Published | Journal Article | IST-REx-ID: 2436
Hardness of embedding simplicial complexes in Rd
J. Matoušek, M. Tancer, U. Wagner, Journal of the European Mathematical Society 13 (2011) 259–295.
View
| DOI
J. Matoušek, M. Tancer, U. Wagner, Journal of the European Mathematical Society 13 (2011) 259–295.
2009 | Published | Conference Paper | IST-REx-ID: 2433 |

Hardness of embedding simplicial complexes in ℝd
J. Matoušek, M. Tancer, U. Wagner, in:, SIAM, 2009, pp. 855–864.
View
| Download (ext.)
J. Matoušek, M. Tancer, U. Wagner, in:, SIAM, 2009, pp. 855–864.
Search
Filter Publications
Display / Sort
Export / Embed
Grants
13 Publications
2022 | Published | Journal Article | IST-REx-ID: 10335 |

Even maps, the Colin de Verdière number and representations of graphs
V. Kaluza, M. Tancer, Combinatorica 42 (2022) 1317–1345.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
V. Kaluza, M. Tancer, Combinatorica 42 (2022) 1317–1345.
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Barycentric cuts through a convex body
Z. Patakova, M. Tancer, U. Wagner, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
[Published Version]
View
| Files available
| DOI
| arXiv
Z. Patakova, M. Tancer, U. Wagner, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
2018 | Published | Journal Article | IST-REx-ID: 425 |

Embeddability in the 3-Sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018).
2018 | Published | Conference Paper | IST-REx-ID: 184 |

Shellability is NP-complete
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
[Published Version]
View
| Files available
| DOI
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
2017 | Published | Journal Article | IST-REx-ID: 610 |

On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
2016 | Published | Journal Article | IST-REx-ID: 1411 |

Untangling two systems of noncrossing curves
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Israel Journal of Mathematics 212 (2016) 37–79.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Israel Journal of Mathematics 212 (2016) 37–79.
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
[Published Version]
View
| Files available
| DOI
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
2015 | Published | Journal Article | IST-REx-ID: 1688 |

Bounds for Pach's selection theorem and for the minimum solid angle in a simplex
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, M. Tancer, Discrete & Computational Geometry 54 (2015) 610–636.
[Preprint]
View
| DOI
| Download Preprint (ext.)
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, M. Tancer, Discrete & Computational Geometry 54 (2015) 610–636.
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

Embeddability in the 3 sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84.
2013 | Published | Conference Paper | IST-REx-ID: 2244 |

Untangling two systems of noncrossing curves
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, 8242 (2013) 472–483.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, 8242 (2013) 472–483.
2012 | Published | Journal Article | IST-REx-ID: 2438
A geometric proof of the colored Tverberg theorem
J. Matoušek, M. Tancer, U. Wagner, Discrete & Computational Geometry 47 (2012) 245–265.
View
| DOI
J. Matoušek, M. Tancer, U. Wagner, Discrete & Computational Geometry 47 (2012) 245–265.
2011 | Published | Journal Article | IST-REx-ID: 2436
Hardness of embedding simplicial complexes in Rd
J. Matoušek, M. Tancer, U. Wagner, Journal of the European Mathematical Society 13 (2011) 259–295.
View
| DOI
J. Matoušek, M. Tancer, U. Wagner, Journal of the European Mathematical Society 13 (2011) 259–295.
2009 | Published | Conference Paper | IST-REx-ID: 2433 |

Hardness of embedding simplicial complexes in ℝd
J. Matoušek, M. Tancer, U. Wagner, in:, SIAM, 2009, pp. 855–864.
View
| Download (ext.)
J. Matoušek, M. Tancer, U. Wagner, in:, SIAM, 2009, pp. 855–864.